# SDR SWAA2022031470179

- Difficulty date: February 8, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 33,212 hours, 14,768 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE RIGHT WING TRAILING EDGE; INBD AND ABOVE THE TANK 2 AFT BOOST PUMP; THERE IS A CRACKED ATTACH BRACKET. PICTURE ATTACHED / [01] REMOVED AND REPLACED CRACKED ATTACH BRACKET AT RIGHT WING TRAILING EDGE; INBOARD AND ABOVE TANK 2 AFT BOOST PUMP WITH NEW BRACKET I/A/W SRM 51-40-02.;[02] INSPECTED AS REQUIRED
